# SDR SWAA2015032537751

- Difficulty date: March 23, 2015
- Submitted: March 25, 2015
- Operation: Air carrier
- Aircraft: N952WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36667
- Aircraft time: 15,377 hours, 9,121 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Part number: 176A1100
- Condition: Cracked
- Location: Lt Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT HORIZONTAL STABILIZER LOWER SKIN CRACKED 11" FWD OF AFT SPAR 41.5" AFT OF FRONT SPAR, 41' OTBD OF INBD EDGE.  REPAIRED SKIN IAW SRM.
